MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 5.0MM DIA TPRD HD PER SCRW 35; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US 5.0MM DIA TPRD HD PER SCRW 35; BONE SCREWS AND PINS : SCREWS
Model Number 1257-35-000
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646)
Date of Event 12/01/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges loosening of cup and bone fracture.Doi: (b)(6) 2007 - dor: (b)(6) 2009 (left hip) first revision.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
5.0MM DIA TPRD HD PER SCRW 35
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8611381
Report Number1818910-2019-93495
Device Sequence Number1684852
Product Code JDI
UDI-Device Identifier10603295019886
UDI-Public10603295019886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1257-35-000
Device Catalogue Number125735000
Device Lot NumberZN6EX4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight64